# SDR DALA1119823215

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 61,958 hours, 27,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131EF DELAMINATED.  REMOVED PANEL IAW AMM 53-22-14.  FABRICATED NEW PANEL ON TRAVELER T11/874676 PER DWG 3D25-37705.  INSTALLED NEW PANEL AND SEALED IAW AMM 53-22-14.  DAMAGE DIM: L=4" W=3 RETAIN FOR RECORDS.
